# SDR C1HA200194019

- Difficulty date: October 19, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N294AS
- Make and model: Boeing 727290
- Aircraft serial: 22146
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Out Of Position
- Location: Wing
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

APPLIED POWER FOR TAKEOFF, WARNING HORN CAME ON.  PULLED OFF THE RUNWAY, RECONFIGURED THE FLAPS, ADVANCED EACH POWER LEVER PAST 1.6 EPR.  THERE WAS NO TAKEOFF WARNING HORN THIS TIME.  TAKEOFF WARNING CHECKED, ALL CHECKS NORMAL AT THIS TIME IAW MM CH 31-26.
